U.S. doctors online nowAsk doctors free
Portugal
A 30-year-old female asked:

i'm on my last 3 months of acutane been clear for 1 yr and now i've been getting some red spits and clogged pores why?!?!??

1 doctor answer4 doctors weighed in
Dr. Tonya Fordham
Family Medicine 22 years experience
Dry: Need a better moisturizer and cleansing fave bid. Need to let your doctor know of the changes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.